# SDR AALA201705259019

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 65,448 hours, 8,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT ASSYS AT GALLEY G3 RT AND LT POSITION INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-05, CHECKED OK.
